Details

Title

Distributed controllability of one-dimensional heat equation in unbounded domains: The Green’s function approach

Journal title

Archives of Control Sciences

Yearbook

2019

Volume

vol. 29

Issue

No 1

Authors

Keywords

lack of controllability ; exact controllability ; approximate controllability ; null controllability ; Green’s function ; heuristic method ; infinite system of algebraic equations ; regularity ; fully regularity

Divisions of PAS

Nauki Techniczne

Coverage

57-71

Publisher

Committee of Automatic Control and Robotics PAS

Date

2019.03.28

Type

Article

Identifier

DOI: 10.24425/acs.2019.127523

Source

Archives of Control Sciences; 2019; vol. 29; No 1; 57-71

Open Access Policy

Archives of Control Sciences is an open access journal with all content available with no charge in full text version.


The journal content is available under the licencse CC BY-NC-ND 4.0 https://creativecommons.org/licenses/by-nc-nd/4.0/.
×